Proper 1-ball contractive retractions in spaces of measurable functions

Diana Caponetti, Trombetta, Giulio Trombetta

Risultato della ricerca: Article

6 Citazioni (Scopus)

Abstract

n this paper we consider the Wo´sko problem ([20]) of evaluating, in an infinite-dimensional Banach space X, the infimum of all k \ge 1 for which there exists a k-ball contractive retraction of the unit ball onto its boundary. We prove that in some classical Banach spaces the best possible value 1 is attained. Moreover we give estimates of the lower H-measure of noncompactness of the retractions we construct.
Lingua originaleEnglish
pagine (da-a)299-315
Numero di pagine17
RivistaBulletin of the Australian Mathematical Society
Volume72
Stato di pubblicazionePublished - 2005

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cita questo

Proper 1-ball contractive retractions in spaces of measurable functions. / Caponetti, Diana; Trombetta; Trombetta, Giulio.

In: Bulletin of the Australian Mathematical Society, Vol. 72, 2005, pag. 299-315.

Risultato della ricerca: Article

@article{bef5aee0bfdf44878896698b40457f32,
title = "Proper 1-ball contractive retractions in spaces of measurable functions",
abstract = "n this paper we consider the Wo´sko problem ([20]) of evaluating, in an infinite-dimensional Banach space X, the infimum of all k \ge 1 for which there exists a k-ball contractive retraction of the unit ball onto its boundary. We prove that in some classical Banach spaces the best possible value 1 is attained. Moreover we give estimates of the lower H-measure of noncompactness of the retractions we construct.",
author = "Diana Caponetti and Trombetta and Giulio Trombetta",
year = "2005",
language = "English",
volume = "72",
pages = "299--315",
journal = "Bulletin of the Australian Mathematical Society",
issn = "0004-9727",
publisher = "Cambridge University Press",

}

TY - JOUR

T1 - Proper 1-ball contractive retractions in spaces of measurable functions

AU - Caponetti, Diana

AU - Trombetta, null

AU - Trombetta, Giulio

PY - 2005

Y1 - 2005

N2 - n this paper we consider the Wo´sko problem ([20]) of evaluating, in an infinite-dimensional Banach space X, the infimum of all k \ge 1 for which there exists a k-ball contractive retraction of the unit ball onto its boundary. We prove that in some classical Banach spaces the best possible value 1 is attained. Moreover we give estimates of the lower H-measure of noncompactness of the retractions we construct.

AB - n this paper we consider the Wo´sko problem ([20]) of evaluating, in an infinite-dimensional Banach space X, the infimum of all k \ge 1 for which there exists a k-ball contractive retraction of the unit ball onto its boundary. We prove that in some classical Banach spaces the best possible value 1 is attained. Moreover we give estimates of the lower H-measure of noncompactness of the retractions we construct.

UR - http://hdl.handle.net/10447/16481

M3 - Article

VL - 72

SP - 299

EP - 315

JO - Bulletin of the Australian Mathematical Society

JF - Bulletin of the Australian Mathematical Society

SN - 0004-9727

ER -